A vanishing theorem for Dolbeault cohomology of homogeneous vector bundles.
Journal für die reine und angewandte Mathematik, Tome 493 (1997), pp. 153-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1997__493_153961,
author = {Abraham Broer},
title = {A vanishing theorem for {Dolbeault} cohomology of homogeneous vector bundles.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {153--170},
year = {1997},
volume = {493},
zbl = {0911.14003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1997__493_153961/}
}
Abraham Broer. A vanishing theorem for Dolbeault cohomology of homogeneous vector bundles.. Journal für die reine und angewandte Mathematik, Tome 493 (1997), pp. 153-170. http://geodesic.mathdoc.fr/item/JRAM_1997__493_153961/